# SDR JJBA838CA260067

- Difficulty date: July 18, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N838CA
- Make and model: Dhav DHC8202
- Aircraft serial: 527
- Aircraft time: 25,185 hours, 27,239 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED SMOKE WARNING ILLUMINATED IN FLIGHT.  MX CREW RESEATED AND CLEANED BOTH CARGO BAY SMOKE DETECTOR.  PERFORMED OPS CHECK OF THE SMOKE DETECTORS, OPS CHECK WAS GOOD.
